RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 257, Number 1, Pages 42–45 (Mi dan44283)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

An elliptic equation with degeneracy. A variational method

P. I. Lizorkin, S. M. Nikol'skii

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (392 kB)

Bibliographic databases:
UDC: 517.9
Received: 30.10.1980

Citation: P. I. Lizorkin, S. M. Nikol'skii, “An elliptic equation with degeneracy. A variational method”, Dokl. Akad. Nauk SSSR, 257:1 (1981), 42–45

Citation in format AMSBIB
\Bibitem{LizNik81}
\by P.~I.~Lizorkin, S.~M.~Nikol'skii
\paper An elliptic equation with degeneracy. A variational method
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 257
\issue 1
\pages 42--45
\mathnet{http://mi.mathnet.ru/dan44283}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0608115}
\zmath{https://zbmath.org/?q=an:0477.35046}


Linking options:
  • http://mi.mathnet.ru/eng/dan44283
  • http://mi.mathnet.ru/eng/dan/v257/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. K. Dzyadyk, A. N. Kolmogorov, L. D. Kudryavtsev, S. L. Sobolev, “Sergei Mikhailovich Nikol'skii (on his eightieth birthday)”, Russian Math. Surveys, 40:5 (1985), 251–263  mathnet  crossref  mathscinet  zmath  adsnasa
    2. M. R. Timerbaev, “Weighted estimates for the solution of the Dirichlet problem with anisotropic degeneration on part of the boundary”, Russian Math. (Iz. VUZ), 47:1 (2003), 58–71  mathnet  mathscinet  zmath
    3. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    4. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Number of views:
    This page:32
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019